# SDR AU980396

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 287784
- Condition: Failed
- Location: Outb Mlg Act
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD MLG ACTUATOR BLANK LEAKING HYDRAULIC OIL DUE TO BROKEN O-RING SEAL.
